# SDR 03FDEA01259

- Difficulty date: August 11, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- Aircraft time: 26,606 hours, 15,450 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Intermittent
- Location: Aft Airstairs
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROX ONE HOUR INTO FLIGHT 28 DURING CRUISE NO TURBULENCE 29 EPR 27S 231 1.59   232 1.83 233 1.56_N2_231 86 25_232 86 25_ 233 85 25 LOWER AFT BODY OVERHEAT LIGHT FLICKERING. CHECKLIST ACCOMPLISHED-LT WENT OUT THEN BEGAN TO FLICKER AGAIN. LANDED GTF.   REMOVED AND REPLACED R2 FH OVERHEAT DETECTOR LOOP IN AFT AIRSTAIR AREA. LOWER  AFT BODY OVERHEAT SYS OPS CHECK NORMAL ON GROUND AT THIS STATION. REF B 727 MM   26-14--2.
